# SDR DALA2016070705153

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN FORWARD SIDE BETWEEN BEAM 4 TO 5 AT FORWARD LT OVERWING EMERGENCY EXIT, SM, CARD 9, ZONE 820.  PAN WAS REPAIRED IAW SRM 52-20-02, FIG 201, LENGTH OF CRACK 0.750".
